Alert archive / Iowa / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 50, NWS Des Moines, IA

May 11, 20114 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at May 11, 2011, 6:06 PM CDT for 4 counties in Iowa. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 6:06 PM CDT (23:06 UTC)
Expired
May 11, 2011, 7:00 PM CDT
In force
54 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Adair County, IA, Clarke County, IA, Madison County, IA, Union County, IA

The radar

The Des Moines radar (KDMX), 66 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 6:31 PM CDTTSTM WND GST 65Winterset, IA60 TO 70 MPH WINDS NEAR THE TOWN OF WINTERSET...
May 11, 6:40 PM CDTTSTM WND GST 604 E Winterset, IAEXPERIENCED BETWEEN WINTERSET AND PATTERSON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 2:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 11.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

712 
WUUS53 KDMX 112306
SVRDMX
IAC001-039-121-175-120000-
/O.NEW.KDMX.SV.W.0050.110511T2306Z-110512T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
606 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ADAIR COUNTY IN SOUTHWEST IOWA...
  NORTHWESTERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  MADISON COUNTY IN SOUTH CENTRAL IOWA...
  NORTHERN UNION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 700 PM CDT

* AT 602 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
  THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES SOUTHEAST OF GREENFIELD TO 14 MILES NORTHEAST OF
  CRESTON TO 15 MILES WEST OF OSCEOLA...AND MOVING NORTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINTERSET...EARLHAM...LORIMOR...MACKSBURG...MURRAY...EAST PERU...
  TRURO...PATTERSON AND ST. CHARLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A
MOBILE HOME...GET OUT NOW...AND SEEK SHELTER IN A REINFORCED
BUILDING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...IMMEDIATELY MOVE TO THE BASEMENT OR SMALL
INTERIOR ROOM OF A REINFORCED BUILDING.

&&

LAT...LON 4107 9418 4115 9447 4151 9416 4151 9379
      4116 9378 4094 9402
TIME...MOT...LOC 2306Z 228DEG 29KT 4124 9436 4116 9409
          4098 9401
WIND...HAIL 60MPH 1.00IN

$$

COGIL
2 follow-up statements
300 
WWUS53 KDMX 112340
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
640 PM CDT WED MAY 11 2011

IAC001-039-175-112350-
/O.CAN.KDMX.SV.W.0050.000000T0000Z-110512T0000Z/
UNION IA-ADAIR IA-CLARKE IA-
640 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLARKE...
SOUTHEASTERN ADAIR AND NORTHERN UNION COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 4125 9405 4127 9424 4141 9424 4150 9416
      4151 9379 4116 9379 4116 9382
TIME...MOT...LOC 2340Z 209DEG 42KT 4152 9410 4144 9383
          4126 9375

$$

IAC121-120000-
/O.CON.KDMX.SV.W.0050.000000T0000Z-110512T0000Z/
MADISON IA-
640 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MADISON COUNTY
UNTIL 700 PM CDT...

AT 636 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM EARLHAM TO 9 MILES
NORTHEAST OF WINTERSET TO 13 MILES NORTH OF OSCEOLA...MOVING
NORTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN MADISON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR DAMAGING WINDS...FALLING TREES AND FLYING DEBRIS. MOVE
INDOORS AND STAY AWAY FROM WINDOWS. IF YOU ARE IN A MOBILE HOME...GET
OUT NOW...AND SEEK SHELTER IN A REINFORCED BUILDING.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... IMMEDIATELY MOVE TO THE BASEMENT OR SMALL INTERIOR ROOM
OF A REINFORCED BUILDING.

&&

LAT...LON 4125 9405 4127 9424 4141 9424 4150 9416
      4151 9379 4116 9379 4116 9382
TIME...MOT...LOC 2340Z 209DEG 42KT 4152 9410 4144 9383
          4126 9375
WIND...HAIL 60MPH <.75IN

$$

COGIL
114 
WWUS53 KDMX 120000
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
700 PM CDT WED MAY 11 2011

IAC121-120010-
/O.EXP.KDMX.SV.W.0050.000000T0000Z-110512T0000Z/
MADISON IA-
700 PM CDT WED MAY 11 2011

...THE SEVERE THUNDERSTORM WARNING FOR MADISON COUNTY HAS EXPIRED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO 
WATCH REMAINS IN EFFECT UNTIL 900 PM.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR FAR 
NORTHEASTERN MADISON COUNTY UNTIL 730 PM.

LAT...LON 4125 9405 4127 9424 4141 9424 4150 9416
      4151 9379 4116 9379 4116 9382
TIME...MOT...LOC 0000Z 209DEG 42KT 4172 9395 4164 9368
          4146 9360

$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 4:13 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, May 11, 4:13 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
413 PM CDT WED MAY 11 2011

.SHORT TERM /TONIGHT/...
PARENT SURFACE LOW PRESSURE LOCATED OF WESTERN KANSAS WITH THE
SURFACE BOUNDARY EXTENDING UP THROUGH SOUTHEAST NE AND INTO WEST
CENTRAL IOWA HAS BEEN THE FOCUS FOR THUNDERSTORM ACTIVITY THIS
AFTERNOON. THE LACK OF SHEAR AVAILABLE HAS BEEN A PROBLEM KEEPING
STORMS BETTER ORGANIZED. THERE IS SOME DECENT EFFECTIVE SRH
AVAILABLE...ROUGHLY 200 M2/S2 ACROSS SOUTH CENTRAL IOWA AND COMBINED
WITH MUCAPE 2000-3000J/KG HAS BEEN ENOUGH TO PROVIDE SOME ROTATION
WITHIN THE UPDRAFT FOR STORMS IN THE SOUTHWEST CWA. TORNADO THREAT
LOOKS TO DIMINISH QUICKLY ONCE THE SUN SETS THIS EVENING.

NEXT...LLJ INCREASES OVERNIGHT WITH THE DEPTH OF MOISTURE THROUGH
THE COLUMN INCREASING AS WELL. THE HEAVIEST RAIN LOOKS TO BE FOCUSED
ACROSS NORTHERN PORTIONS OF THE FORECAST AREA WITH THE SURFACE
BOUNDARY SHIFTING SLIGHTLY NORTHWARD. PW VALUES NEAR 1.5 INCHES
OVERNIGHT AND WARM CLOUD TOPS NEARLY 11000 FEET...SO CANNOT RULE OUT
THE FLASH FLOOD THREAT AND HAIL THREAT OVERNIGHT.

.LONG TERM /THURSDAY THROUGH WEDNESDAY/...
SFC BOUNDARY WILL BE SAGGING SLOWLY SOUTH THROUGH NRN AND CENTRAL IA
ON THURSDAY. CONVECTION WILL LINGER OVER NORTH CENTRAL IA IN THE
MORNING THEN SHOULD HAVE A PERIOD OF DRY WEATHER. CONVECTION SHOULD
REFIRE ALONG THE BOUNDARY BY MID TO LATE AFTERNOON AS THE UPPER LOW
APPROACHES FROM THE WEST. SHOULD HAVE STRONG INSTABILITIES IN PLACE
IN BY THE AFTERNOON AS MID LEVEL COOLING COMMENCES CREATING HIGH LOW
TO MID LEVEL LAPSE RATES...RESULTING IN FAT CAPES AND GOOD LARGE
HAIL POTENTIAL. CONDITIONS REMAIN FAVORABLE FOR LANDSPOUT OVER WEST
CENTRAL TO CENTRAL IOWA NEAR THE TRIPLE POINT. THIS WOULD BE
NON-SUPERCELL TORNADO POTENTIAL. ANY INSTANCES SHOULD BE ISOLATED
BUT THE THREAT IS THERE NONETHELESS. IT WILL BE MUCH COLDER ON
FRIDAY WITH SHOWER CHANCES ENDING FROM NW TO SE.

MORE CONFIDENCE FOR UPPER LOW PROGRESSION OVER THE WEEKEND AS THE
INITIAL UPPER LOW DIVES IN TO THE OHIO VALLEY ON SATURDAY ONLY TO BE
FOLLOWED BY A STRONGER UPPER LOW LATE SATURDAY INTO SUNDAY. IT WILL
BE COOL ON SATURDAY AND SHOULD BE MOSTLY DRY EXCEPT FOR SHOWERS
REACHING THE NORTH LATE. THIS SCENARIO WOULD SUPPORT A COOL AND WET
SUNDAY AND SUNDAY NIGHT WITH PRECIPITATION SPREADING FROM NORTH TO
SOUTH AS THE UPPER LOW DROPS SOUTH. THE LOW WILL PULL OFF TO THE
SOUTHEAST ON MONDAY THOUGH COOL CYCLONIC FLOW WILL PERSIST THROUGH
THE REMAINDER OF THE EXTENDED.

&&

.AVIATION...11/18Z
SCATTERED TS ARE DIMINISHING EARLY THIS AFTERNOON IN THE CENTRAL
IOWA...WITH TS BACK BUILDING ACROSS THE SOUTHWEST. CURRENT STORM
MOTION LOOKS TO BE NORTHEAST AND MISS DSM/FOD ATTM. KEPT WITH
MENTION OF CB THROUGH THE AFTERNOON. WITH STRONGER SHORTWAVE PUSHING
EAST TONIGHT...MENTIONED MVFR CIGS/VIS OVERNIGHT FOR RAIN.  COULD
SEE IFR CONDITIONS BUT TIMING AND PLACEMENT OF STORMS ARE STILL
QUESTIONABLE.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...PODRAZIK
LONG TERM...DONAVON
AVIATION...PODRAZIK
Hazardous weather outlook, May 11, 3:31 PM CDT, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
331 PM CDT WED MAY 11 2011

IAZ044>050-057>062-070>075-081>086-092>097-122045-
CRAWFORD-CARROLL-GREENE-BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-
DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-
MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-
DECATUR-WAYNE-APPANOOSE-DAVIS-
331 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A TORNADO WATCH IS IN EFFECT FOR THE AREA. PLEASE REFER TO THE
NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

SCATTERED THUNDERSTORMS ARE EXPECTED THROUGHOUT THE REMAINDER OF
THE AFTERNOON AND INTO THE OVERNIGHT HOURS TONIGHT. SOME OF THESE
STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES THROUGH SUNSET. THE THREAT FOR TORNADOES WILL
DIMINISH AROUND SUNSET...BUT THE LARGE HAIL AND DAMAGING WIND
THREAT WILL CONTINUE INTO THE NIGHTTIME HOURS. LOCALLY HEAVY RAIN
WILL ALSO ACCOMPANY THESE STORMS AND MAY LEAD TO AREAS OF FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. A FEW
STORMS MAY BE SEVERE THURSDAY WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THROUGH THE EARLY EVENING HOURS
AND POSSIBLY AGAIN OVERNIGHT INTO THURSDAY.

IAZ004>007-015>017-023>028-033>039-122045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-
331 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE POSSIBLE MAINLY THIS MORNING THEN
AGAIN OVERNIGHT TONIGHT.A FEW STORMS COULD BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

PERIODIC THUNDERSTORMS ARE EXPECTED THURSDAY AND FRIDAY. A FEW
STORMS MAY BE SEVERE THURSDAY WITH LARGE HAIL AND DAMAGING WINDS
THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING AND AGAIN ON
THURSDAY.

In the hours before

Local storm report, May 11, 4:32 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
432 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TORNADO          5 SW LENOX              40.83N 94.63W
05/11/2011                   TAYLOR             IA   TRAINED SPOTTER

            BRIEF TWIN TORNADOES OCCURRED. LOCATION ESTIMATED.
            TRAINED SPOTTER LOOKING AT STORM FROM LENOX.

&&

CCOGIL
Local storm report, May 11, 5:08 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
508 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TORNADO          LENOX                   40.88N 94.56W
05/11/2011                   TAYLOR             IA   FIRE DEPT/RESCUE

            MULTIPLE TORNADOES IN AND AROUND LENOX. TORNADO DAMAGE ON
            THE WEST SIDE OF LENOX. HOMES AND TRAILERS DAMAGED AND
            POWER LINES DOWN.

&&

SKOW
Local storm report, May 11, 5:11 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     FLASH FLOOD      NODAWAY                 40.94N 94.90W
05/11/2011                   ADAMS              IA   PUBLIC

            WATER UP TO THE RAILROAD TRACKS.

0500 PM     FUNNEL CLOUD     8 W KENT                40.95N 94.61W
05/11/2011                   ADAMS              IA   TRAINED SPOTTER

            FUNNEL CLOUD NEAR THE GROUND AND MOVING EAST.

&&

SKOW
Local storm report, May 11, 5:14 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TORNADO          2 WNW KENT              40.96N 94.50W
05/11/2011                   ADAMS              IA   TRAINED SPOTTER

            TORNADO WAS ABOUT 5-6 MILES WEST OF THE INTERSECTION OF
            H45 AND P27. INTERSECTION IS SOUTH OF CRESTON.

&&

PODRAZIK
Local storm report, May 11, 5:16 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
516 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     FUNNEL CLOUD     2 NNW KENT              40.98N 94.47W
05/11/2011                   UNION              IA   TRAINED SPOTTER

            SPOTTER REPORTS TWO FUNNELS TRYING TO COME DOWN.

&&

CCOGIL
Local storm report, May 11, 5:57 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
557 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     HAIL             4 NNW CRESTON AIRPORT   41.07N 94.39W
05/11/2011  E1.00 INCH       UNION              IA   EMERGENCY MNGR

            QUARTER HAIL AND 40-50 MPH WINDS AT 160TH AND HIGHWAY 25.

&&

SMALL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 12:43 PM CDTSevere Thunderstorm WarningDMXAdams, Cass47 min
May 11, 2:05 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor55 min
May 11, 2:22 PM CDTTornado WarningDMXAdams23 min
May 11, 2:43 PM CDTFlash Flood WarningDMXAdams, Taylor6 hr
May 11, 2:51 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor39 min
May 11, 4:01 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor44 min
May 11, 4:11 PM CDTTornado WarningDMXAdams, Taylor49 min
May 11, 4:42 PM CDTFlash Flood WarningDMXAdams, Taylor6 hr
May 11, 4:50 PM CDTTornado WarningDMXAdams, Union40 min
May 11, 4:57 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor38 min
May 11, 5:32 PM CDTSevere Thunderstorm WarningDMXAdams, Ringgold, Taylor, Union43 min
May 11, 5:42 PM CDTTornado WarningDMXUnion33 min
May 11, 5:44 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Madison, Ringgold, Warren46 min
May 11, 6:03 PM CDTFlash Flood WarningDMXUnion6 hr
May 11, 6:37 PM CDTSevere Thunderstorm WarningDMXDallas, Madison, Polk, Warren53 min
May 11, 6:42 PM CDTSevere Thunderstorm WarningDMXClarke, Decatur, Lucas, Warren48 min
May 11, 6:46 PM CDTSevere Thunderstorm WarningDMXWayne44 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.